Application of Bounded Variable Simplex Algorithm in Solving Maximal Flow Model

Authors

  • Sohana Jahan Department of Mathematics, University of Dhaka, Dhaka-1000,
  • Marzia Yesmin Department of Mathematics, University of Dhaka, Dhaka-1000,
  • Fatima Tuj Jahra Department of Mathematics, University of Dhaka, Dhaka-1000,

DOI:

https://doi.org/10.3329/dujs.v61i1.15091

Keywords:

Maximal Flow Model, Bounded Variable simplex method

Abstract

In this paper, A comparative study is made on the determination of maximum flow in a network by Maximal Flow Algorithm and Bounded Variable Simplex Method. We have introduced a technique to find the route of a flow in any iteration of the bounded variable simplex algorithm.

Dhaka Univ. J. Sci. 61(1): 19-26, 2013 (January)

DOI: http://dx.doi.org/10.3329/dujs.v61i1.15091

Downloads

Download data is not yet available.
Abstract
663
PDF
3445

Downloads

Published

2013-05-27

How to Cite

Jahan, S., Yesmin, M., & Jahra, F. T. (2013). Application of Bounded Variable Simplex Algorithm in Solving Maximal Flow Model. Dhaka University Journal of Science, 61(1), 19–26. https://doi.org/10.3329/dujs.v61i1.15091

Issue

Section

Articles